# SDR 2011FA0000503

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: General aviation
- Aircraft: N2696P
- Make and model: Cessna 340A
- Aircraft serial: 340A0779
- Aircraft time: 3,714 hours
- Engine: Cont TSIO520NB
- Engine time: 4,097 hours, 435 cycles
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Connecting Rod
- Part number: 1162
- Condition: Fractured
- Location: Nr 4 Cylinder
- Part time: 559 hours, 1 cycles
- Component: Cylinder, Eci
- Stage of operation: DE
- How discovered: O
- Nature of condition: T
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE NR 4 CYLINDER CONNECTING ROD, FRACTURED AND PUNCTURED THE ENGINE CASE ABOVE NR 4 CYLINDER MOUNT FLANGE.  AT ENGINE TT 4096.7 (7/17/07) THIS ENGINE WAS O/H AND MODIFIED TO 335HP IAW STC SE09104SC RAM SERIES VII.  AT THAT TIME MODIFIED CONNECTING RODS PN 1162 WERE INSTALLED IAW STC SE4327SW.
